On rates of convergence and asymptotic normality in the multiknapsack problem

S.A. Geer, van de, L. Stougie

    Research output: Contribution to journalArticleAcademicpeer-review

    2 Citations (Scopus)

    Abstract

    In Meanti et al. (1990) an almost sure asymptotic characterization has been derived for the optimal solution value as function of the knapsack capacities, when the profit and requirement coefficients of items to be selected from are random variables. In this paper we establish a rate of convergence for this process using results from the theory of empirical processes.
    Original languageEnglish
    Pages (from-to)349-358
    Number of pages10
    JournalMathematical Programming
    Volume51
    Issue number3
    DOIs
    Publication statusPublished - 1991

    Fingerprint

    Dive into the research topics of 'On rates of convergence and asymptotic normality in the multiknapsack problem'. Together they form a unique fingerprint.

    Cite this